# SDR ASAA2017042920778

- Difficulty date: April 29, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502U160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT SIDE INTERCOSTAL ATTACH ANGLE CRACK ATBS500G STR26R. GROUNDED - YES. REMOVED INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED IAW B DWG 143A7505 REV B AND SRM 51-40-05. INSTALLED CLIP IAW B DWG 143A7505 REV B AND SRM 51-40-02.
